Convolution integral equation of Fredholm type with certain trancedental functions

Authors

  • V. B. L. Chaurasia
  • Vishal Saxena

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.15

Abstract

The aim of this paper is to establish a solution of a certain class of convolution integral equation of Fredholm type whose kernel involve certain product of special function by using Riemann-Liouville and Weyl fractional integral operators. Some interesting particular cases are also considered.

Author Biographies

V. B. L. Chaurasia

Department of Mathematics, University of Rajasthan, Jaipur- 302004, Rajasthan, India

Vishal Saxena

Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India.

Downloads

Published

2008-09-30

How to Cite

Chaurasia, V. B. L., & Saxena, V. (2008). Convolution integral equation of Fredholm type with certain trancedental functions. Tamkang Journal of Mathematics, 39(3), 227-237. https://doi.org/10.5556/j.tkjm.39.2008.15

Issue

Section

Papers

Most read articles by the same author(s)